Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

ECG showed bifascicular block and left ventricular hypertrophy. Is this serious?

User rating for this question
Answered by

Practicing since : 1981
Answered : 922 Questions
I had an ECg that show a bifascicular block and left ventricular hypertrophy How serious is this? and what are the treatments?
Posted Sun, 28 Oct 2012 in Hypertension and Heart Disease
Answered by Dr. Anil Grover 2 hours later
Thanks for writing in.
I am a qualified and certified cardiologist.
If your previous EKG (done few weeks or months ago) had also shown this, it is not of much significance. But if it is only recent onset I would suggest the following: a). Review your BP drugs at times Beta Blockers like Metoprolol can be responsible. Your doctor will be happy to substitute it with some other drugs b). If you have any associated symptoms(any giddiness, blackout or pain chest on exertion) it is again an issue of concern but certainly not of panic. In the later event you will have to seek consultation of a cardiologist and perhaps you need a Holter examination, coronary angiography +/- elecrophysiology studies and possibly a pacemaker which is almost curative in worst case situation.
If you do not have symptoms, stop worrying and keep that EKG for record. Good Luck.

With Best Wishes
Dr Anil Grover
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor